کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
966372 | 1479276 | 2009 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Option spanning with exogenous information structure
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Supplementing a finite state-space static securities market with options written on an injective claim obtains market completeness. This study concludes that options maintain this spanning property in the infinite state-space static securities market models of interest in the extant literature. In addition, underlyers for which options bring about market completeness are shown to be dense.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Economics - Volume 45, Issues 1â2, 20 January 2009, Pages 73-79
Journal: Journal of Mathematical Economics - Volume 45, Issues 1â2, 20 January 2009, Pages 73-79
نویسندگان
Valentina Galvani,